MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 800 HEMATOLOGY SYSTEM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation codes - method, result, and conclusion codes updated.The field service engineer (fse) inspected the instrument, did not identify any specific failure, and was unable to replicate the reported issue.Per review of the data provided by technical support on 31-oct-2019, all latron, start up, and control data were within specifications.Technical support recommended the instrument have the latron nrbc al2 whole blood calibration procedure done because the latron calibration values were within specification but were on the high side.The fse went onsite to perform nrbc and latron calibration on 12-nov-2019.He performed the recommend calibration successfully and provided the calibration data.Review of the data could not confirm an instrument malfunction.A cause for the erroneous unflagged erroneous could not be confirmed.The erroneous un-flagged erroneous results could not be confirmed by the fse.Evidence provided does not allow to confirm if erroneous results were generated or identify a conclusive failure mode.Bec internal identifier - (b)(4).
 
Additional Manufacturer Narrative
Raw data and additional information regarding the results and patient outcome has been requested.This is an ongoing investigation and an update will be provided when new information becomes available.Bec internal identifier: case (b)(4).
 
Event or Problem Description
The customer reported that multiple erroneous high platelet (plt) results were generated by their unicel dxh 800 coulter cellular analysis instrument.The customer stated that there were both flagged an unflagged results.Additional information has been requested, with the current information available it is not known how many patients were affected by this event.The customer reported that some results had been released by the time she became aware of this issue.Some of the patients had their results corrected.There was no report of impact to patient or change in patient treatment connected to this event.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA
MDR Report Key9241434
Report Number1061932-2019-01859
Device Sequence Number1564831
Product Code GKZ
UDI-Device Identifier15099590672423
UDI-Public(01)15099590672423(11)170120
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 800 HEMATOLOGY SYSTEM
Device Catalogue Number629029
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date12/09/2019
Patient Sequence Number1